# SDR YENA2023102401298

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION FOUND ON LH CONTINUITY FITTING LOCATED ON WINDSHIELD CENTER LOWER NODE. CRACK LENGTH = 0.100,CRACK IS IN VERTICAL DIRECTION; REF AEROMAN N/R 2023-456560 WO 2023 252/1, REPLACED CONTINUITY FITTING LH SIDE LOCATED ON WINDSHIELD CENTER LOWER NODE IAW A320 SRM 51-42-11,  A320 SRM 51-72-11 AND REPAIR DRAWING NO. R53112919 FOR WORK PERFORMED SEE NR 2023-456561.
